The Annals of Mathematical Statistics

Tabulation of the Probabilities for the Ratio of the Mean Square Successive Difference to the Variance

B. I. Hart and John von Neumann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 2 (1942), 207-214.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731606

Digital Object Identifier
doi:10.1214/aoms/1177731606

Mathematical Reviews number (MathSciNet)
MR6658

Zentralblatt MATH identifier
0060.30001

JSTOR
links.jstor.org

Citation

Hart, B. I.; von Neumann, John. Tabulation of the Probabilities for the Ratio of the Mean Square Successive Difference to the Variance. Ann. Math. Statist. 13 (1942), no. 2, 207--214. doi:10.1214/aoms/1177731606. https://projecteuclid.org/euclid.aoms/1177731606


Export citation